# SDR CALA2023072102296

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N76528
- Make and model: Boeing 737824
- Aircraft serial: 31663
- Aircraft time: 39,477 hours, 13,615 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146A32131
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS AFT CARGO DOOR FRAME BENT, AFT LOWER SIDE. DAMAGE FOUND TO BE OUT OF ALLOWABLE DAMAGE REWORK LIMITS LISTED MAPPED OUT AND MEASURED DIMENSION OF THE DENT / DEEP GOUGE 4.5"W IN SRM 53-00-01-1A-1 FOR MAX TRIMOUT AND PROXIMITY TO LAP SEAM. * 1.6"L * 0.160"D AT AFT CARGO DOOR OPENING LOWER AFT CORNER ( FWD OF STA 847 BETWEEN STR 23R AND 24R). SEE PHOTOS COMPLIED WITH REPAIR STEPS 4. A-C REF. SRM 53-00-01-2R-21. 0.090 2024-T3 P.O.# 8073266. REF SRM 23-00-01-2R-21 REPAIR 21. VERIFIED REPAIR STEPS 4. A-C REF. SRM 53-00-01-2R-21. VERIFIED STEP.4C-1,2,3,4 AND ALSO COMPLIED WITH HFEC ALONG VERIFIED AND COMPLIED WITH STEP 4,C(4 & 5) PERFORMED INSURANCE VERIFIED MTERIAL FOR USE ON INNER AND OUTER DOUBLERS, FILLERS DAMAGE AREA AND REMOVED FASTENER HOLES PER NDT PART6,51-00-00, CUT OF THE TRIM OUT. OK TO CONTINUE AND DOUBLER. AS LISTED CORRECT MATERIAL AND PO NUMBERS, OK TO PROCEDURE 16. AND PER 737-800,SRM 53-00-01-2R-21 REPAIR 21.   OK CONTINUE. TO CONTINUE. COMPLIED STEP. 4.C(1,2,3) CUT AND REMOVED DAMAGE, REMOVED COMPLIED STEP 4,C(4 & 5) PERFORMED INSURANCE CUT OF THE TRIM STEP 4,D. VERIFY REPAIR MATERIAL: [1] INNER DOUBLER & [2] FASTENERS COMMON TO REPAIR AREA ONLY. REF SRM 53-00-01-2R-21 OUT. DOUBLER 0.080 2024-T3 CLAD  P.O.# 015963.  [3] OUTER DOUBLER REPAIR 21. 0.160 2024-T3 CLAD P.O.# 8544070.  [4] FILLER ( THICKNESS AS THE CUTOUT MATERIAL ) 0.330 2024-T3 CLAD P.O.# 0243882.  [ 5] FILLER VERIFIED COMPLETION OR REPAIR THRU STEP 4 K OF SRM 53-00-01-2R-21 REPA
